MathSciNet Relay Station
MathSciNet bibliographic data
MR1356375 53C21 (58D27 58G30)
Mazzeo, Rafe; Pollack, Daniel; Uhlenbeck, Karen Moduli spaces of singular Yamabe metrics. J. Amer. Math. Soc. 9 (1996), no. 2, 303–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement